I have large bruises on my thigh and arms, mucus in my stool, abdominal pain, headaches, and fatigue...I do have a history of diverticulitis and am being treated with a b12 dificiency with shots once a week. My doc has ordered a colonoscopy and blood work...what could this be
It may be difficult to confirm the exact cause of your symptoms without a complete evaluation. In thrombocytopenia there is low blood platelet count. The symptoms can include bruising easily, pinpoint-sized rash, prolonged bleeding from injuries, bleeding gums or nose, blood in urine or stool and heavy menstrual flow.Aging, use of certain medications all can lead to thrombocytopenia. While mucus in stool can occur with a variety of intestinal infections, it can also be due to more serious conditions such as Crohn's disease, ulcerative colitis and even cancer. Fatigue can be due to muscle overuse or prolonged sitting/leg position during sedentary activity, dehydration, medication side effect. If this persists, it is best that you have this checked by your doctor for proper evaluation. Keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.